# SDR USAA2009102192827

- Difficulty date: September 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545855101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INNER CHORD OF SUPPORT ANGLE ABOVE S17R AT BS 947.5, IN AFT SERVICE DOOR SILL.  REPLACED SUPPORT ANGLE ABOVE S17R AT BS 947.5, IN AFT SERVICE DOOR SILL IAW B737 SRM 51-10-02 & 51-40-02.
